A short proof of a theorem of Cotti, Dubrovin and Guzzetti - Département de mathématiques Access content directly
Journal Articles Portugaliae Mathematica Year : 2022

A short proof of a theorem of Cotti, Dubrovin and Guzzetti

Claude Sabbah
Fichier principal
Vignette du fichier
a2c39511725de6a7398a73281c32622c.pdf (329.01 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive

Dates and versions

hal-03752508 , version 1 (15-03-2024)

Identifiers

Cite

Claude Sabbah. A short proof of a theorem of Cotti, Dubrovin and Guzzetti. Portugaliae Mathematica, 2022, 79 (1), pp.29-43. ⟨10.4171/PM/2077⟩. ⟨hal-03752508⟩
20 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More